Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had sex and took ipill. But have delayed periods and took ipill again. Suggest?

May 2013
User rating for this question
Answered by
Practicing since : 2006
Answered : 4909 Questions
Helo dctr .actually my girlfriend had sex with his boyfriend very recently they dint use condoms but she took I pill tablet after 36 hrs but her period time was this month 20 th but she dint get period she was tensed. With out information she took 2 ipill tab again so when she can get period or pzl tell tablet fr getting period pzl doctor pzl. she said even they dint Hd sex fr 20 Mins. so pzl tell dctr wat to do
Posted Fri, 11 Oct 2013 in Birth Control
Answered by Dr. Sree Gouri SR 11 minutes later
Brief Answer:
Wait for one more week for withdrawal bleeding

Detailed Answer:
Thanks for the query.
The emergency pill can affect the menstrual cycle depending on the period of the cycle when the tablet was taken.
If she took the tablet in the second half of the cycle, that may postpone the menstrual period.
As she took two more tablets that might have led to further hormonal imbalance.
So let her wait for one more week, possibly by that time she will get withdrawal bleeding.
As she took pill within 36 hours of the intercourse, the possibility of pregnancy is less.
Better to avoid frequent intake of emergency pills.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor